# SDR WTAA970214

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - MAIN GEAR 'RED' INTRANSIT LIGHTS REMAIN ILLUMINATED.  MAINTENANCE REPLACED RIGHT MAIN GEAR UPLOCK MICROSWITCH.  PERFORMED GEAR SWING.  OPERATIONAL CHECK SATISFACTORY AIRCRAFT RETURNED TO SERVICE.  (M)
